pharmacymix health + beauty + wellness...to your door free shipping to change as needed
1-866-876-3649
     
twitter facebookour blog email
 

 
Allegra D Caplets (Limit 2)
from: $30.00 USD
Quantity
Size
 

PURCHASE OF ALLEGRA D IS LIMITED TO A THREE MONTH SUPPLY AT ONE TIME. THIS PRODUCT MAY ONLY BE SHIPPED TO CANADIAN ADDRESSES. 


Please note that reorders must follow this regulation as well. Reorders placed prior to a sufficient reorder time period will be cancelled and credited in full. A prescription is not required for this product.

Allegra D relieves seasonal allergy symptoms like sneezing, runny nose, and itchy, watery eyes.

Directions
Follow the directions for using this medicine provided by your doctor. SWALLOW WHOLE. Do not break, crush, or chew before swallowing. Do not take this medicine with food. Do not take antacids containing aluminum and magnesium within 2 hours of taking this medicine. STORE THIS MEDICINE at room temperature between 68 and 77 degrees F (20 and 25 degrees C) in a tightly-closed container. IF YOU MISS A DOSE OF THIS MEDICINE and you are taking it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do NOT take 2 doses at once.

Precautions
DO NOT EXCEED THE RECOMMENDED DOSE without checking with your doctor. USING THIS MEDICINE ALONE, WITH OTHER MEDICINES, OR WITH ALCOHOL may lessen your ability to drive or to perform other potentially dangerous tasks. Do not drive, operate machinery, or do anything else that could be dangerous until you know how you react to this medicine. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any medicine which contains pseudoephedrine or antihistamines. IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy.

Ingredients
60mg FEXOFENADINE (fex-oh-FEN-a-deen) and 120mg PSEUDOEPHEDRINE (soo-doe-e-FED-rin)

Manufacturer
Aventis Pharma Inc. (Rx)

May we also suggest...
 
Allegra 120mg 24 Hour Relief
from $28.00 USD
Size
 
 
Allegra 60mg 12 Hour Relief
from $26.00 USD
Size
 
 
Clarinex(Aerius) Syrup 0.5mg/ml
$19.50 USD
Size
 
 
Clarinex/Aerius Dual Action 12 Hour
from $51.00 USD
Size
 
 
free shipping to change as needed
payment options
Information on the pharmacymix.com internet site is intended to heighten awareness of health information and does not suggest diagnosis or treatment. Information is not a substitute for medical attention. If you have or suspect that you have a medical problem or are currently taking any medications, please contact your health-care professional to seek appropriate medical advice and treatment. Information about many products such as vitamins, homeopathic, herbal remedies and dietary supplements have not been evaluated by the FDA or Health Canada and are not intended to diagnose, treat, cure, or prevent any disease. If you are trying a new skin care product it is advisable to apply a test patch to ensure that you will not experience a reaction. Information supplied has been abstracted from information prepared by the products' manufacturers and while every effort is made to ensure the accuracy of information on this site, West Apothecary does not represent or warrant that the information is accurate, complete or current. Price and availability information is subject to change without notice. "Sharmani’s picks" are provided for informational purposes only – actual results may vary among users and recommended products may not be suitable for all users.
 
Powered by SiteCMTM / CommerceCMTMweb content and ecommerce management made easy by ideaLEVER Solutions.